# SDR C2XA99IA516

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THE FORWARD AISLE PATH EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BATTERY PACK IAW EMB145 MM 33-50-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
